# SDR USAA2009111393107

- Difficulty date: November 5, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 55,823 hours, 37,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072270
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SEAT MOD - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 440, S24R.  REPAIRED FUSELAGE FRAME AT BS 440, S24R IAW EA 113834.
